NineThumbsUp (freedomliberty) wrote in menstrual_cups,
NineThumbsUp
freedomliberty
menstrual_cups

The Pill

I've been taking hbc, without lapse, for about ten years. Not for pregnancy prevention, but for debilitating cramps that would send me to the ER for a pain shot. That was when I was 20, now I'm 30. I really, really want to stop taking these synthetic hormones.

I'm hoping that the cup is going to help with this, because some say their cramps are better with cups. Also, I'm hoping that the cramping will be lessened by my age. I was researching the withdrawl symptoms of stopping the pill, and they say that the period gets heavier. Has anyone here stopped hbc after a while and have any advice about how it affected their cup use? One thing I'm worried about is if the uterus changes angles or positions after stopping the hbc? Also, my cervix sets very low on my heavy days, and will my uterus set even lower with a heavier period? Will it make my flow unpredictable? Meaning, will I be fine for three hours and then my cup fill up in five minutes suddenly? I know these questions are mostly "everyone's different," but I'm looking for what's common. Also, I want to hear it straight from people that have gone through it, instead of the generalized doctor articles I've been reading.
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments